# SDR C2XA00IA373

- Difficulty date: October 10, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 14522460006
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM BUTTSTRAP WAS FOUND TO BE CHAFED FROM FRAME 18 TO FRAME 23. MAINTENANCE REMOVED AND REPLACED THE AFFECTED GUSSET IN ACCORDANCE WITH EMB145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
